# SDR DL76L030777

- Difficulty date: August 22, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 49,761 hours, 7,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPOS73
- Part serial: 2778
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 21 TO ROW 30 EMERGENCY ESCAPE PATH LIGHTS INOP. T/S FOUND POWER SUPPLY HAS BLOWN FUSE. REPLACED POWER SUPPLY. OPS CKD GOOD.
